# SDR UHLA2011091400292

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 17,367 hours, 10,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK ON L1 DOOR (MAIN CABIN ENTRANCE DOOR) DOES NOT SPRING TO LOCKED POSITION WHEN DOOR IS OPENED.  GUST LOCK ON L1 DOOR PERFORMED ADJUSTMENT TEST IAW EMB 170 MM 52-11-00.  OPS CHECK GOOD.
